Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi,

I'm taking ortho-tricyclen and 100mg doxy 2x a day now and i swear i'm shedding more hair than usual. i'm not sure if this is due to the medication but is anyone else having this problem? should i worry about going bald? dry.gif

Share this post


Link to post
Share on other sites

YUP, MY HAIR STARTED FALLING OUT ON THAT SHIT. THAT STUFF RUINED MY FACE. AWFUL CYSTIC ACNE IT CAUSED ME.....LET ME SAY: I'M NOT BALD. JUST, I NOTICED MORE HAIR SHEDDING IN THE SHOWER, ETC. ANNOYING.

Share this post


Link to post
Share on other sites

it is one of two things. more than likely its telogen effluvium (temporary, takes about 3 months to stop, but will go back to normal) the other thing it could have done is caused hairloss from the progestin in the pill, which could be permenant. the only way to know is either have a biopsy, or wait it out. if it stops in 3 months its telogen, if not it could be androgenetic alopecia from the progestin in the pill. just out of curiousity, did you recently start the pill? or recently switch pills?

Share this post


Link to post
Share on other sites

just finished my first pack and about to start the second. it's not really super duper bad, just definitely somewhat more than usual.

Share this post


Link to post
Share on other sites

then its probably telogen effluvium, which comes from shifting hormones (basically when u start the pill it causes your hormones to shift a little) dont worry, this is very common, it will stop, the longest it will take to stop is probably around 3 months, all the hair you lose will grow back, an it wont get noticeable at all. hope that helps- sadcaroline

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×